# SDR DALA1129959875

- Difficulty date: April 28, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N784NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48109
- Aircraft time: 71,726 hours, 65,746 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Condition: Dented
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 49 HAS 4 EA DENTS IN UPPER SKIN.   DAMAGE IN EXCESS OF 8 INCHES OUT OF LIMITS IAW SRM 53-05.  FABRICATED FLOOR PANEL 49 IAW SRM 53-23-0 AND 53-05, REMOVED HAT CHANNELS IAWSRM 53-05 PAINTED AND TREATED FLOOR 49 RE-INSTALLED HAT CHANNELS IAW SRM 53-05.
